Propecia & Depression! Finasteride Side Effects!

by Anonymous

I used Finasteride / Propecia for 2 months, but gave it up due to ejaculation problems and partial erections during intercourse.

About 2 weeks after stopping, I began to get depressed.

A week later I was severely depressed, even contemplating suicide.

It took nearly 2 more weeks for the depression to begin subsiding.

Propecia & Depression! Finasteride Side Effects!

Hello Anonymous,

I'll tell you something very interesting.

One of the biggest referrers to this website is a forum that covers this exact topic.

This discussion group, which has somewhere around 2 thousand members, and is brimming with poor souls who went on Propecia / Finasteride to treat hair loss, and are now suffering the nasty consequences.

And it's not just depression!

Other problems include...


I've had multiple email discussions with dozens of these forum members, and there's an underlying theme that always seems to come up with these guys.

They go flatline in the personality department!

The zest for life gets sucked right out of them.

No more chasing women, building careers, and taking on life the way a young man should.

Quite a few of these men have very serious erectile dysfunction problems.

We're talking guys in their 20's and 30's who can't even keep it up long enough to have sex.

This is just more proof to me that doctor man has it all wrong once again.

He may be able to slow down your hairloss a little bit with his drugs, but he'll steal away your manhood in the process.

My advice to them is always the same.

Get off this drug permanently,

Then...

Start Cycling Natural Testosterone Boosters

Wear a Ball Zinger Penis Ring

Control Male Estrogen Levels

Do Muscle Building Exercises

Switch to a Testosterone Boosting Diet

Thanks for your comments!

Mark

Propecia & Depression Finasteride Side Effects to
Low Testosterone-Home




Click here to post comments

Return to Finasteride, Propecia, & Proscar.